# SDR SWIA200616888

- Difficulty date: February 27, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 9,459 hours, 7,970 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM CRACKED AT FS 627 WL 111.09 LBL 37.5 COMING FROM FWD INBD CORNER OF LOWER ACCESS PANEL, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS TO ENGINE SUPPORT BEAM AT FS627; WL 111.09 LBL 37.5 FORWARD CORNER IAW CRJ 200 SRM 51-42-06 PP 11 AND 51-42-20 P 23.
